# SDR DXTA2022121976580

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0307
- Aircraft time: 690 hours, 480 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: READING LIGHT ABOVE SEAT 7 WILL NOT ILLUMINATE.  GAINED ACCESS TO EMERGENCY LIGHTING READING LIGHT. FOUND CONENCTORS NOT FULLY FLUSH/CONNECTED. RESECURED CONNECTOR: RDG300-01-N4. RESET EMERGENCY LIGHTING CIRCUIT BREAKERS. ALL OPS CHECKED GOOD NO DEFECTS NOTED. RETURNED A C TO NORMAL CONFIG. ALL WORK DONE IAW CE680AS WM 33·50-00.
